# SDR UPS05845493

- Difficulty date: August 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, D-PIT DOOR FWD UPPER CORNER CRACKED 1/2" LONG.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 FIG 21.
